# SDR MWEA090001

- Difficulty date: January 10, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N902ME
- Make and model: Boeing 717-200
- Aircraft serial: 55166
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB11001
- Part serial: 946
- Condition: Failed
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT LAV SMOKE DETECTOR TEST SWITCH IS INOP.  REMOVED AND REPLACED SMOKE DETECTOR.  OPS CHECKED GOOD.
